# SDR ASAA2016010514652

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,631 hours, 2,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-1 DOOR BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED AND TESTED EXIT LOCATOR SIGN ASSY IAW AMM 33-51-01-960-802.  OPS NORMAL.
